# SDR C2XA03IA111

- Difficulty date: December 7, 2003
- Submitted: December 13, 2003
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE RIGHT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AND OPERATIONALLY CHECKED THE EMERGENCY LIGHTING SYSTEM.
